# SDR DXTA2024040111355

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 16,471 hours, 12,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL THREE EXIT SIGNS DO NOT ILLUMINATE WITH EMER LIGHT SWITCH ON OR PASS SAFETY SWITCH ON.  CHECKED CONNECTORS FOR PROPER FITMENT, FOUND THAT THE AFT ENTRY DOOR SHROUD EXIT SIGN WAS NOT PROPERLY SEATED. RESEATED THE CONNECTOR ON THE AFT ENTRY DOOR SHROUD . NO PARTS REQUIRED. FT ON ALL THREE EXIT SIGNS ARE GOOD AT THIS TIME.  WORK PERFORMED IAW C560XL SPM 20-30-20.
